# SDR SWAA040295

- Difficulty date: January 29, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 60,066 hours, 58,804 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND E&E DOOR SKIN CRACKED NEAR AFT EDGE.  REPAIRED DOOR SKIN PER SRM.
